EconPapers    
Economics at your fingertips  
 

An Extension Problem For Discrete‐Time Periodically Correlated Stochastic Processes

D. Alpay, A. Chevreuil and Ph. Loubaton

Journal of Time Series Analysis, 2001, vol. 22, issue 1, 1-11

Abstract: In the context of wide‐sense stationary processes, the so‐called Caratheodory–Fejer problem of extending a finite non‐negative sequence of matrices has been much studied. We here investigate a similar extension problem in the setting of wide‐sense periodically correlated processes: given the first N coefficients of T scalar‐valued sequences, we study under which condition(s) it is possible to find T extensions which are the cyclocorrelaion sequences of a periodically correlated process with period T. Using a result of Gladysev, the problem is shifted to a Caratheodory–Fejer problem with symmetry constraints. The existence of extensions is proved. In nondegenerate cases, the set of all solutions is given in terms of a homographic transformation of some Schur function G. The choice G=0 leads to the maximum entropy solution. The associated Gaussian processes are then proved to have a periodic autoregressive structure.

Date: 2001
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://doi.org/10.1111/1467-9892.00209

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:22:y:2001:i:1:p:1-11

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:22:y:2001:i:1:p:1-11